# SDR UALA2011051602405

- Difficulty date: May 15, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,742 hours, 22,540 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED R4 CREASE BEAM (HOCKEY STICK) CRACKED AT STA 1681 RBL.  REMOVED DAMAGE AT BS1683 & BS 1639.  ACP NDT OF CHORD & FASTENER HOLES REF NDT MANUAL, NO DEFECTS.  FABRICATED & INSTALLED DOUBLER REPAIR AT BS 1683 & ANGLE REPAIR AT BS 1639 REF EA PD57- 53-118 & UA-EA 80842.
